# SDR CALA2022092602496

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: D5323039820101
- Condition: Corroded
- Location: Rh Fr27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR27 BETWEEN STRINGERS 42R-43R CLEAT HAS CORROSION. GENERATED AT HAECO LCQ BY V919150 PER NR 92 90366 (30366) REMOVED AND REPLACED CLEAT IN FWD CARGO PIT FR27 RT IAW A320 SRM 51-22-11 ACM BY V052030 INSP BY V061771
